MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. ACTIVA; STIMULATOR, THALAMIC, EPILEPSY, IMPLANTED

MEDTRONIC PUERTO RICO OPERATIONS CO. ACTIVA; STIMULATOR, THALAMIC, EPILEPSY, IMPLANTED
Model Number 37612
Medical Device Problem Codes Failure to Power Up (1476); Charging Problem (2892)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/06/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the recharger is not charging.Patient states recharger will not turn on at all.Patient mentioned battery light never comes on.Patient has had recharging in the dock overnight and the dock has a green light on it.Agent had patient reset recharger on and off the dock.The issue was not resolved through troubleshooting.An email was sent to the repair department to replace the recharger and dock.
 
Additional Manufacturer Narrative
Section d information references the main component of the system.Other relevant device(s) are: product id: wr9200, serial/lot #: (b)(6).H3: analysis of the wireless recharger wr9200 (serial#: (b)(6)) revealed that the recharger was unresponsive.The led's scroll continuously and the flash sector read/write protection bits have become set.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
ACTIVA
Common Device Name
STIMULATOR, THALAMIC, EPILEPSY, IMPLANTED
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer (Section G)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key24555500
Report Number3004209178-2026-04274
Device Sequence Number18497284
Product Code MBX
UDI-Device Identifier00763000384357
UDI-Public(01)00763000384357(17)211214
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P960009
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Notification,Recall
Type of Report Initial
Report Date (Section B) 03/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/14/2021
Device Model Number37612
Device Catalogue Number37612
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/01/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/01/2026
Initial Report FDA Received Date03/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/15/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0294-2022
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Patient Age37 YR
Patient SexFemale